Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Polynomial invariants of $ 2$-bridge knots through $ 22$ crossings

Authors: Taizo Kanenobu and Toshio Sumi
Journal: Math. Comp. 60 (1993), 771-778, S17
MSC: Primary 57M25
MathSciNet review: 1176711
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We calculate the homfly, Kauffman, Jones, Q, and Conway polynomials of 2-bridge knots through 22 crossings and list all the pairs sharing the same polynomial invariants.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 57M25

Retrieve articles in all journals with MSC: 57M25

Additional Information

Keywords: 2-bridge knot, homfly polynomial, Kauffman polynomial, Jones polynomial, Q polynomial, Conway polynomial
Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society